# SDR 04001

- Difficulty date: December 29, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N27BL
- Make and model: Lear 35A
- Aircraft serial: 163
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

RT ENGINE INDICATED A FIRE, SHUT DOWN RIGHT ENGINE AND FIRED BOTH FIRE BOTTLES.  MAINTENANCE TROUBLESHOOT SYSTEM, DISCONNECED ALL THREE LOOPS, ALL CHECKED OUT GOOD.  RECONNECTED SYSTEM, CHECKED OUT NORMAL.  RETURNED TO SERVICE.
